Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Regularization and approximation of linear operator equations in reproducing kernel spaces


Authors: M. Z. Nashed and Grace Wahba
Journal: Bull. Amer. Math. Soc. 80 (1974), 1213-1218
MSC (1970): Primary 47A50, 65J05, 46G22, 65J05, 41A25; Secondary 65D99, 65F20, 45L10
DOI: https://doi.org/10.1090/S0002-9904-1974-13684-0
MathSciNet review: 0365192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A50, 65J05, 46G22, 65J05, 41A25, 65D99, 65F20, 45L10

Retrieve articles in all journals with MSC (1970): 47A50, 65J05, 46G22, 65J05, 41A25, 65D99, 65F20, 45L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13684-0